hey! i really contimplated posting this entry because i think you all do a really great job here at scarleteen! but looking at info from other sites, i thought that maybe i could help an article i read on your site.... it is under the sti files.. the one about hiv. you have really great information, but it may be helpful to readers to explain how the first symptoms are like that of the flu, and later symptoms (usually occurs years after infection) include the symptoms you listed below the part about the flu. i'm not making this info up haha i got it from this site: http://www.webmd.com/hw/hiv_aids/hw151445.asp?z=1624_00000_0000_rl_06
once again i really am not trying to be mean... i just think clarity might help some people... thanks for listening and once again great job on this site!
There's never any trouble with suggesting additions of information.
However, in this case, that information you linked to is already on that page (the flu-like symptoms are only stated to be in the acute phase), though it is slightly abbreviated because those files are supposed to be quick-read, bare bones pages.
So, that given, I'm not really sure what you're suggesting be added.
I am just suggesting to maybe explain that the full effects of HIV are not seen until years after one is infected with the disease, and the first acute symptoms are that of the flu, while later symptoms include night sweats, infection of the mouth etc... in other words, not all the symptoms appear right after a person is infected. i hope this makes more sense! thanks!
Posts: 40 | Registered: Dec 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.